# SDR FDEA201011174410

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,365 hours, 28,145 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 9528
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LIGHT INOP.  R & R SHIELD ASSY AND RELAMPED DUE TO CORROSION.  NO HELP MM 33-50-041-2.  R & R BATTERY PACK ASSY IAW MM 33-50-051-2. OPS CHECK NORMAL.  PREMATURE REMOVAL/INSTALLATION.
